# SDR IPXA2014090284150

- Difficulty date: August 29, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INADVERTANTLY IN THE ARMED WITH SHIPS POWER.  R & R EMERGENCY BATTERY IAW AMM 33-51-07-022-001 AND 33-51-07-422-012.  OPS CK GOOD.
